Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The little Desarguesian theorem for algebras in modular varieties


Author: H.-Peter Gumm
Journal: Proc. Amer. Math. Soc. 80 (1980), 393-397
MSC: Primary 08B10
DOI: https://doi.org/10.1090/S0002-9939-1980-0580991-6
MathSciNet review: 580991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the ``Little Desarguesian Theorem'' is true in the congruence-class geometry of algebras in modular varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08B10

Retrieve articles in all journals with MSC: 08B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0580991-6
Keywords: Modular varieties, congruence class geometry, configurations, Desarguesian
Article copyright: © Copyright 1980 American Mathematical Society